Please use this identifier to cite or link to this item:
Title: Characterization of products of theta divisors
Author: Jiang, Zhi
Lahoz Vilalta, Martí
Tirabassi, Sofia
Keywords: Varietats abelianes
Esquemes (Geometria algebraica)
Abelian varieties
Schemes (Algebraic geometry)
Issue Date: Aug-2014
Publisher: Foundation Compositio Mathematica
Abstract: We study products of irreducible theta divisors from two points of view. Onthe one hand, we characterize them as normal subvarieties of abelian varieties such that adesingularization has holomorphic Euler characteristic 1. On the other hand, we identify themup to birational equivalence among all varieties of maximal Albanese dimension. We alsodescribe the structure of varieties $X$ of maximal Albanese dimension, with holomorphic Eulercharacteristic 1 and irregularity 2 dim $X−1$.
Note: Versió postprint del document publicat a:
It is part of: Compositio Mathematica, 2014, vol. 150, num. 8, p. 1384-1412
Related resource:
ISSN: 0010-437X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
673683.pdf462.38 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.